MathSciNet Relay Station
MathSciNet bibliographic data
MR240193 (39 #1545) 20.29
Higman, Graham On the simple group of D. G. Higman and C. C. Sims. Illinois J. Math. 13 1969 74–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement